Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 390857, 16 pages
http://dx.doi.org/10.1155/2008/390857
Research Article

Multivariate Interpolation Functions of Higher-Order π‘ž -Euler Numbers and Their Applications

1Department of Mathematics, Faculty of Arts and Science, University of Uludag, Bursa 16059, Turkey
2Department of Mathematics, Faculty of Arts and Science, University of Akdeniz, Antalya 07058, Turkey

Received 7 December 2007; Accepted 22 January 2008

Academic Editor: Paul Eloe

Copyright Β© 2008 Hacer Ozden et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Kim, β€œOn the q-extension of Euler and Genocchi numbers,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1458–1465, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. T. Kim, β€œOn p-adic interpolating function for q-Euler numbers and its derivatives,” Journal of Mathematical Analysis and Applications, vol. 339, no. 1, pp. 598–608, 2008. View at Publisher Β· View at Google Scholar
  3. T. Kim, β€œA note on some formulae for the q-Euler numbers and polynomials,” Proceedings of the Jangjeon Mathematical Society, vol. 9, no. 2, pp. 227–232, 2006. View at Google Scholar Β· View at MathSciNet
  4. T. Kim, β€œA note on p-adic invariant integral in the rings of p-adic integers,” Advanced Studies in Contemporary Mathematics, vol. 13, no. 1, pp. 95–99, 2006. View at Google Scholar Β· View at MathSciNet
  5. T. Kim, β€œq-generalized Euler numbers and polynomials,” Russian Journal of Mathematical Physics, vol. 13, no. 3, pp. 293–298, 2006. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  6. T. Kim and J.-S. Cho, β€œA note on multiple Dirichlet's q-l-function,” Advanced Studies in Contemporary Mathematics, vol. 11, no. 1, pp. 57–60, 2005. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. T. Kim, β€œA note on the q-multiple zeta function,” Advanced Studies in Contemporary Mathematics, vol. 8, no. 2, pp. 111–113, 2004. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. T. Kim, M.-S. Kim, L. Jang, and S.-H. Rim, β€œNew q-Euler numbers and polynomials associated with p-adic q-integrals,” Advanced Studies in Contemporary Mathematics, vol. 15, no. 2, pp. 243–252, 2007. View at Google Scholar Β· View at MathSciNet
  9. T. Kim, β€œOn Euler-Barnes multiple zeta functions,” Russian Journal of Mathematical Physics, vol. 10, no. 3, pp. 261–267, 2003. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  10. T. Kim, β€œq-Volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  11. T. Kim, β€œSums of products of q-Bernoulli numbers,” Archiv der Mathematik, vol. 76, no. 3, pp. 190–195, 2001. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  12. T. Kim, S.-H. Rim, and Y. Simsek, β€œA note on the alternating sums of powers of consecutive q-integers,” Advanced Studies in Contemporary Mathematics, vol. 13, no. 2, pp. 159–164, 2006. View at Google Scholar Β· View at MathSciNet
  13. T. Kim and S.-H. Rim, β€œNew Changhee q-Euler numbers and polynomials associated with p-adic q-integrals,” Computers & Mathematics with Applications, vol. 54, no. 4, pp. 484–489, 2007. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  14. C. S. Ryoo, L. Jang, and T. Kim, β€œNote on q-extensions of Euler numbers and polynomials of higher order,” to appear in Journal of Inequalities and Applications.
  15. H. Ozden, Y. Simsek, S.-H. Rim, and I. N. Cangul, β€œA note on p-adic q-Euler measure,” Advanced Studies in Contemporary Mathematics, vol. 14, no. 2, pp. 233–239, 2007. View at Google Scholar Β· View at MathSciNet
  16. H. Ozden and Y. Simsek, β€œA new extension of q-Euler numbers and polynomials related to their interpolation functions,” to appear in Applied Mathematics Letters. View at Publisher Β· View at Google Scholar
  17. H. Ozden, Y. Simsek, and I. N. Cangul, β€œEuler polynomials associated with p-adic q-Euler measure,” General Mathematics, vol. 15, no. 2-3, pp. 24–37, 2007. View at Google Scholar
  18. H. Ozden, I. N. Cangul, and Y. Simsek, β€œGenerating functions of the (h,q)-extension of Euler polynomials and numbers,” to appear in Acta Mathematica Hungarica.
  19. H. Ozden and Y. Simsek, β€œInterpolation function of the (h,q)-extension of twisted Euler numbers,” to appear in Computers & Mathematics with Applications.
  20. H. Ozden, Y. Simsek, and I. N. Cangul, β€œRemarks on sum of products of (h,q)-twisted Euler polynomials and numbers,” to appear in Journal of Inequalities and Applications.
  21. S.-H. Rim and T. Kim, β€œExplicit p-adic expansion for alternating sums of powers,” Advanced Studies in Contemporary Mathematics, vol. 14, no. 2, pp. 241–250, 2007. View at Google Scholar Β· View at MathSciNet
  22. J. Satoh, β€œSums of products of two q-Bernoulli numbers,” Journal of Number Theory, vol. 74, no. 2, pp. 173–180, 1999. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  23. Y. Simsek, β€œComplete sum of products of (h,q)-extension of Euler polynomials and numbers,” submitted.
  24. Y. Simsek, V. Kurt, and D. Kim, β€œNew approach to the complete sum of products of the twisted (h,q)-Bernoulli numbers and polynomials,” Journal of Nonlinear Mathematical Physics, vol. 14, no. 1, pp. 44–56, 2007. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  25. Y. Simsek, β€œTwisted (h,q)-Bernoulli numbers and polynomials related to twisted (h,q)-zeta function and L-function,” Journal of Mathematical Analysis and Applications, vol. 324, no. 2, pp. 790–804, 2006. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  26. Y. Simsek, β€œOn p-adic twisted q-L-functions related to generalized twisted Bernoulli numbers,” Russian Journal of Mathematical Physics, vol. 13, no. 3, pp. 340–348, 2006. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  27. Y. Simsek, β€œq-analogue of twisted l-series and q-twisted Euler numbers,” Journal of Number Theory, vol. 110, no. 2, pp. 267–278, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  28. H. M. Srivastava, T. Kim, and Y. Simsek, β€œq-Bernoulli numbers and polynomials associated with multiple q-zeta functions and basic L-series,” Russian Journal of Mathematical Physics, vol. 12, no. 2, pp. 241–268, 2005. View at Google Scholar Β· View at MathSciNet
  29. T. Kim, β€œq-Euler numbers and polynomials associated with p-adic q-integrals,” Journal of Nonlinear Mathematical Physics, vol. 14, no. 1, pp. 15–27, 2007. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  30. I. N. Cangul, V. Kurt, Y. Simsek, H. K. Pak, and S.-H. Rim, β€œAn invariant p-adic q-integral associated with q-Euler numbers and polynomials,” Journal of Nonlinear Mathematical Physics, vol. 14, no. 1, pp. 8–14, 2007. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  31. T. Kim, β€œA note on p-adic q-integrals associated with q-Euler numbers,” Advanced Studies in Contemporary Mathematics, vol. 15, pp. 133–137, 2007. View at Google Scholar
  32. L. Comtet, in Advanced Combinatorics, p. xi+343, D. Reidel, Dordrecht, The Netherlands, 1974. View at Zentralblatt MATH Β· View at MathSciNet
  33. R. L. Graham, D. E. Knuth, and O. Patashnik, in Concrete Mathematics, p. xiv+625, Addison-Wesley, Reading, Mass, USA, 1989. View at Zentralblatt MATH Β· View at MathSciNet
  34. K. Dilcher, β€œSums of products of Bernoulli numbers,” Journal of Number Theory, vol. 60, no. 1, pp. 23–41, 1996. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  35. Z.-W. Sun and H. Pan, β€œIdentities concerning Bernoulli and Euler polynomials,” Acta Arithmetica, vol. 125, no. 1, pp. 21–39, 2006. View at Google Scholar Β· View at MathSciNet